Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I had lot of dandruff and now there is a hair fall

I had lot of dandruff and now there is a hair fall v badly in fact in some places there patch hair loss why is it? what is the solution?
Asked On : Sat, 1 Jan 2011
Answers:  2 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello Vathsala .

if you are losing hair in coin shaped patch then u are suffering from alopecia areata,
alopecia areata is an autoimmune disease which needs to be treated
and as well dandruff needs to be treated as its an infection and it might aggravate the condition, will suggest you to start with Homoeopathic medicnes as its very safe ,natural and effctive and if u start your tretament at the earliest u can expect full recovery through homoeopathy , for more info u can write down at (
Answered: Wed, 5 Jan 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
hi vathsala.sreenivasa,
welcome to Health Care Magic Forum,
For dandruff you can use NIZRAL shampoo twice a wk.If you have patchy hair loss just like a coin shaped patch then you have ALOPECIA AREATA .This condition needs to treated as soon as possible ,as it may increase and can involve whole scalp.I prefer giving inj on the patch with topical medicines like mintop 5% & diprovate lotion over the affected area.this might take atleast 3 -4 months for recovery.You need to consult a dermatologist fast.
Dr.Bharat Chawda
Answered: Sat, 1 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor